| Catalog Number |
10014881 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: no product or photo was returned by the customer.The customer complaint of component damage - leak could not be verified due to the product not being returned for failure investigation.A device history record review for material 10014881 and lot 25075313 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 09jul2025.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
It is reported broken tube.Verbatim: complaint category: damaged / broken.Details of complaint (reported issue): the secondary tube was broken at connection point.Patient injury: no.